# SDR CALA2020030700583

- Difficulty date: March 4, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 81,669 hours, 11,520 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 287T61389
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT RH MLG ABOVE TIRE #7 BRACKET LOOSE AND MISSING 1 BLOCK AT ELETRICAL CONDUIT. REF. IPC 32-10-50-01E ITEM 205. PART NEEDED P/N 287T6138-9 ACCOMPLSHED VISUAL INSPECTION AT WIRE CONDUIT, NO DAMAGE FOUND. FABRICATED A CLAMP BLOCK WITH RUBBER MOUNT AS REQUIRED. INSTALLED CLAMP ASSY REF IPC 32-10-50-01E, CHECKED CONDUIT ARE SECURED. ACCOMPLISHED INTERIM REPAIR AS PER EA/RA # 3210-02547. ACCOMPLISH VISUALLY INSPECT THE CLAMP BLOCK FOR SECURITY AND SIGNS OF DETERIORATION DAILY AND ACCOMPLISH PERMANET REPAIR WITHIN 10 DAYS. PART NEEDED M&E 76-3210-3-0007. ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 DAILY AND ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 10 DAYS. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
